| Model Number |
AF02 |
| Medical Device Problem Codes |
Loss of Power (1475); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the attachment has bearing damage and unable to run prior to the procedure.It was reported that there was no patient involvement.Additional information was received stating that fracture of bearing found during evaluation.
Additional Manufacturer Narrative
H3: product analysis :evaluation determined that the attachment has bearing damage issue was confirmed.The likely cause of the failure is due to internal tube bearing corrosion.It was also noted that fracture of bearing and tool could not be inserted.This regulatory report is being submitted due to retrospective review through capa 672570.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.